# SDR USAA2012061800013

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 22,315 hours, 9,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Pin
- Condition: Obstructed
- Location: Evac Slide
- Part time: 27,008 hours, 15,121 cycles
- Component: Evac Slide
- Component part number: D31865111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - LEFT OVERWING ESCAPE SLIDE EXTERNAL COVER  BLOW-OUT DOORS QUICK RELEASE FOUND OBSTRUCTED.  CLEANED ALL THREE LOCK PINS (QUICK RELEASE) ON THE LEFT OVERWING ESCAPE SLIDE ENCLOSURE DOOR IAW A320 AMM 12-21-11-415.  ACCOMPLISHED VISUAL INSPECTION OF THE ENCLOSURE DOOR AS PER A320 AMM 25-62-42-400.
